It's driving me mad and I'm scared to take the tablets after reading it can make you feel more like this.
Since it is classified as an SSRI it takes a few days to feel better. Some side effects include dizziness..concentration changes..fatigue..etc it will pass.
This medication is used for depression and anxiety.
Remember u will have some noticeable side effects that will pass within the week. Take your Med at the same time everyday to avoid worsening of side effects. Don't drink alcohol during the begenning until u KNOWl how well ur body is tolorating it. I've been on this Med for years and just now stopped. Contact me if u have any questions or concernens
If u have any strange or abnormal thoughts that qorey u or suicidal thoughts PLZ immediately call dr and pharmacist!!!
I am a regiarerd nurse in Texas
Hi, the Citalopram will take 4 weeks to take full affect, give or take. Unfortunately you will suffer side effects at the beginning. You can actually feel depressed, anxious, emotional until the medication kicks in properly. If you feel really bad/suicidal, you MUST talk to your doctor asap. Once you have passed the 4 week mark, it is very likely that you will feel much better, improved concentration included. Some people find that Citalopram causes drowsiness, if this is the case you can take your tablet at bedtime instead of in the morning. If you drink alcohol while taking Citalopram, the medication won't work properly. If you want to know anything else just ask
I have been taking citalopram for 5 weeks now. I have felt pretty crummy for the past month but am beginning to feel so much better now. I had nausea and sleeplessness as well as lethargy and tiredness. I since learned that this is all very common - you will feel worse until you feel better unfortunately, but I can say that this is generally common to all SSRI meds. I feel that the 4 weeks of not feeling so great have been well worth it as I am feeling so much better now.
I made sure I drank lots of water and although I wasn't hungry made sure I ate little and often to keep the blood sugar levels raised. This forum is also excellent and you can learn greatly from other people's experience(s) and knowledge.
Good luck and hope you start feeling better soon.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2011 • 2 answers
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Posted 26 Jul 2013 • 1 answer
Posted 8 Aug 2013 • 2 answers
Posted 8 May 2015 • 3 answers
Posted 16 days ago • 1 answer